Skip to content

Probiotics for the prevention of pediatric antibiotic-associated diarrhea.

by on February 28, 2016

Source: The Cochrane Library, Dec. 2015

Follow this link for fulltext

Date of publication: December, 2015

Publication type: Systematic review

In a nutshell: This review investigates whether probiotics prevent antibiotic-associated diarrhea in children receiving antibiotic therapy and whether probiotics cause any side effects.

Some important notes: In case you experience difficulty obtaining this article,  please ask your local health librarian to locate this for you.

Advertisements
Leave a Comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: